# SDR AALA960159

- Difficulty date: January 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N316AA
- Make and model: Boeing 767223
- Aircraft serial: 22318
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: LP8095001
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - DURING OVERNIGHT CHECK, EMERGENCY EXIT LIGHT AT PASSENGER SEAT 26H FOUND INOPERATIVE.  REPLACED EMERGENCY EXIT LAMP ASSEMBLY AT PASSENGER SEAT 26H.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
